# SDR DALA2024031803427

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 82,110 hours, 10,784 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 11
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 CABIN FR11 Y=0 LONGERON BEAM FOUND WITH CORROSION. CORRECTIVE ACTION: LONGERON BEAM REMOVED AND REPLACED FROM FR11 TO FR17 Y=0 AS PER A330 SRM 51-42-11. (0248431)
